American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] S. K. Donaldson. The Seiberg-Witten equations and 4-manifold topology . Bull. Amer. Math. Soc. 33 (1996) 45-70. MR 1339810.
Abstract, references, and article information
View Article: PDF

[2] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1